MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 46

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 46
Model Number 01.26.45.0046
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 182552: 140 items manufactured and released on 21-jun-2018.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, 126 items of the same lot have been already sold without any other similar reported event.Clinical evaluation.Two years after primary cementless tha the cup is painful and found to be loose.A cranial cavity is present at the implant-bone interface.The cup was possibly a little too lateral, for unspecified reasons it may not have been possible to place it at the bottom of the acetabular cavity with a complete reaming of the superior column.No reason to think that this revision was caused by a defective implant.
 
Event or Problem Description
Aseptic cup mobilization.The surgeon revised cup, liner and head 1 year and 11 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Visual inspection performed on (b)(6) 2020.From the received photos, no particular or evident signs are present in the components, so there are no particular suspects for a failure device.According to what stated in the clinical evaluation, a possible cause can be related to the surgery and positioning of the implant, but there is no certainty on this.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL 46
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10800548
Report Number3005180920-2020-00779
Device Sequence Number19816228
Product Code LZO
UDI-Device Identifier07630030807749
UDI-Public07630030807749
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model Number01.26.45.0046
Device Catalogue Number01.26.45.0046
Device Lot Number182552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR